Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Wear pads for incontinence and taking treatment. Itching in vagina. Is this related to incontinence?

User rating for this question
Very Good
Answered by
Practicing since : 1990
Answered : 226 Questions
I wear pads for incontinence and take prescriptions. I have been having a annoying itching situation in my vagina, is this related to the incontinence?
Posted Wed, 30 Oct 2013 in Women's Health
Answered by Dr. Chetna Jain 32 minutes later
Brief Answer:
Dermatitis or vaginal infection

Detailed Answer:
with long standing incontinence the skin is exposed to constant irritation by urine. this can lead to dermatitis which can be itchy or raw . vaginal discharge will have discolouration of pad yellow white and itching inside vagina. try using clotrimazole cream locally alternating with diaper rash cream. if relief then it's ok otherwise get examined. there could be other vulval conditions like leukoplakia or some form of malignancy which give similar symptoms
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor